Accession Number : AD0668394

Title :   SEQUENTIAL MONTE CARLO (REVISED).

Descriptive Note : Technical summary rept.,

Corporate Author : WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s) : Halton,John H.

Report Date : DEC 1967

Pagination or Media Count : 40

Abstract : The paper explores the possibilities of constructing Monte Carlo sampling schemes incorporating sequential improvement of the estimator used. Three such schemes are suggested for the solution of problems reducible to linear systems of equations. Computational experience suggests that the methods are workable in practice (though sometimes requiring simplification to avoid excessive labor.) The present text is an extensive revision of a paper with the same title published in Proc. Camb. Phil. Soc. 58(1962) 57-78. (Author)

Descriptors :   (*SEQUENTIAL ANALYSIS, MONTE CARLO METHOD), (*MONTE CARLO METHOD, SAMPLING), EQUATIONS, MATRICES(MATHEMATICS), INTEGRALS, SERIES(MATHEMATICS), CONVERGENCE, SEQUENCES(MATHEMATICS), LINEAR SYSTEMS, PROBABILITY, STATISTICAL DISTRIBUTIONS, THEOREMS

Subject Categories : Statistics and Probability

Distribution Statement : APPROVED FOR PUBLIC RELEASE